Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Continuous fever with swollen lymph node, plenty of ulcers in mouth. No improvement with co-amoxiclav. Is it HIV?

hello Doctors, Im a seafarer and its impossible for me to get a medical check as of now..I have a fever 3 days ago,then i noticed that my lymph node in my neck started to swell .. I tried to take co-amoxiclav 3x a day and this is my forth day.. i just noticed when i look closely to my throat that I have plenty of ulcers ..please I need help..could it be a cause of HIV? im so worried.... Anthony
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  550
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Thanks for posting your query.

Yes, it could be because of HIV, but HIV is not the only cause for it. It may be just the routinely seen aphthous ulcers, other viral fever eruptions, due to acute streptococcal sore throat.

The reasons are many.

It is good that you have taken the Co-amoxiclav.

You will be fine soon.

If in doubt, you can get yourself tested for HIV by the HIV combo tests that are available.

Hope this helps.

Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor